# SDR EIAA2011062

- Difficulty date: June 20, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE RED LANDING GEAR DOOR LIGHT ILLUMINATES INTERMITTENTLY.  THE FE PANEL INDICATES A PRIMARY RIGHT WING DOOR OPEN.  BOTH LIGHTS EXTINGUISHED AT SAME TIME.  CHECKED GEAR DOOR SWITCH NORMAL.  OP'S CHECK OF SYSTEM OK, COULD NOT DUPLICATE SYSTEM CHECKS OK.
